# SDR K11A2021011800037

- Difficulty date: January 5, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 59,745 hours, 30,911 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Aft Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT, AFT BULKHEAD LOWER ANGLE HAS EVIDENCE OF CORROSION AFT SURFACE STA 907 LBL 16.
